MathSciNet Relay Station
MathSciNet bibliographic data
MR2753600 37F10 (30D05 37F50)
Rottenfusser, Günter; Rückert, Johannes; Rempe, Lasse; Schleicher, Dierk Dynamic rays of bounded-type entire functions. Ann. of Math. (2) 173 (2011), no. 1, 77–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement